Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Malykhin Yuri Viatcheslavovich
(recent publications)
| by years | scientific publications | by types |



   2018
1. Garmonicheskii analiz, teoriya priblizhenii i teoriya chisel, Sbornik statei. K 60-letiyu so dnya rozhdeniya akademika Sergeya Vladimirovicha Konyagina, Tr. MIAN, 303, ed. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, I. D. Shkredov, K. S. Ryutin, MAIK Nauka/Interperiodika, M., 2018 , 287 pp.  mathnet
2. B. S. Kashin, Yu. V. Malykhin, K. S. Ryutin, “Kolmogorov width and approximate rank”, Proc. Steklov Inst. Math., 303 (2018), 140–153  mathnet  crossref  crossref  isi  elib  scopus
3. B. S. Kashin, Yu. V. Malykhin, V. Yu. Protasov, K. S. Ryutin, I. D. Shkredov, “Sergei Vladimirovich Konyagin turns 60”, Proc. Steklov Inst. Math., 303 (2018), 1–9  mathnet  crossref  crossref  isi  elib  scopus

   2017
4. Yu. V. Malykhin, K. S. Ryutin, “The Product of Octahedra is Badly Approximated in the $\ell_{2,1}$-Metric”, Math. Notes, 101:1 (2017), 94–99 , arXiv: 1606.00738  mathnet  crossref  crossref  mathscinet  isi (cited: 4)  elib  scopus (cited: 1)
5. Yu. V. Malykhin, E. V. Shchepin, “Chain development of metric compacts”, Topology Appl., 221 (2017), 624–629 , arXiv: 1604.00848  mathnet  crossref  mathscinet  isi (cited: 1)  scopus (cited: 1)
6. E. S. Belkina, Y. V. Malykhin, “Fourier coefficients of continuous functions with respect to localized Haar system”, Probl. anal. Issues Anal., 6(24):1 (2017), 11–18  mathnet  crossref  mathscinet  isi  elib  scopus

   2016
7. Yu. V. Malykhin, “Relative widths of Sobolev classes in the uniform and integral metrics”, Proc. Steklov Inst. Math., 293 (2016), 209–215  mathnet  crossref  crossref  mathscinet  isi (cited: 3)  elib  elib  scopus (cited: 2)

   2015
8. Yu. V. Malykhin, S. A. Telyakovskii, N. N. Kholshchevnikova, “Integrability of the Sum of Absolute Values of Blocks of the Fourier–Walsh Series for Functions of Bounded Variation”, Proc. Steklov Inst. Math., 290 (2015), 306–317  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)
9. Yu. V. Malykhin, E. V. Shchepin, “Chain Development”, Proc. Steklov Inst. Math., 290 (2015), 300–305  mathnet  crossref  crossref  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2014
10. S. V. Konyagin, Yu. V. Malykhin, K. S. Ryutin, “Letter to the Editor”, Math. Notes, 96:3 (2014), 462  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus
11. Yu. V. Malykhin, K. S. Ryutin, “Concentration of the $L_1$-norm of trigonometric polynomials and entire functions”, Sb. Math., 205:11 (2014), 1620–1649  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus

   2016
12. Yu. V. Malykhin, “Asymptotic properties of Chebyshev splines with fixed number of knots”, J. Math. Sci., 218:5 (2016), 647–663  mathnet  crossref  mathscinet  elib  scopus

   2013
13. S. V. Konyagin, Yu. V. Malykhin, C. S. Rjutin, “On Exact Recovery of Sparse Vectors from Linear Measurements”, Math. Notes, 94:1 (2013), 107–114  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 1)
14. Yu. V. Malykhin, K. S. Ryutin, “On the concentration of measure and the $L^1$-norm”, J. Approx. Theory, 175 (2013), 77–82  mathnet  crossref  mathscinet  zmath  isi  elib  scopus

   2012
15. M. Z. Garaev, S. V. Konyagin, Yu. V. Malykhin, “Asymptotics for the sum of powers of distances between power residues modulo a prime”, Proc. Steklov Inst. Math., 276 (2012), 77–89  mathnet  crossref  mathscinet  isi (cited: 4)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 2)
16. Yu. V. Malykhin, “Bracketing Entropy and VC-Dimension”, Math. Notes, 91:6 (2012), 800–807  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus
17. S. V. Konyagin, Yu. V. Malykhin, “Basis sets in Banach spaces”, Nonlinear analysis: stability, approximation, and inequalities, in honor of Themistocles M. Rassias on the occasion of his 60-th birthday, Springer Optim. Appl., 68, Springer-Verlag, Berlin–Heidelberg–New York, 2012, 381–386  mathnet  crossref  mathscinet  zmath  scopus

   2011
18. O. V. Besov, S. V. Bochkarev, B. I. Golubov, A. A. Gonchar, M. I. D'yachenko, V. V. Kozlov, S. V. Konyagin, Yu. V. Malykhin, S. M. Nikol'skii, M. K. Potapov, V. A. Sadovnichii, S. A. Telyakovskii, “Boris Sergeevich Kashin (on his 60th birthday)”, Russian Math. Surveys, 66:4 (2011), 825–828  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
19. S. V. Konyagin, Yu. V. Malykhin and V. N. Temlyakov, “On basis sets in Banach spaces”, East J. Approx., 17 (2011), 215–220  mathscinet  zmath

   2010
20. Yu. V. Malykhin, “Averaged Modulus of Continuity and Bracket Compactness”, Math. Notes, 87:3 (2010), 440–443  mathnet  crossref  crossref  mathscinet  zmath  isi (cited: 1)  elib  elib  scopus


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2019